Answered by: Dr Ramzdhan
I have taken drug Nimesil several times with alcohol when I had tooth pain, as I have heard combination Nimesil with alcohol can cause serious liver injury, should I see doctor and check my liver?
Hi and thank you for asking us
Through the question and statement you gave on the above section, i completely understand your concern over this matter. For your information, the medicine you are taking or also known as Nimesulide is a non-steroid anti inflammatory drug that has been reported to be associated with serious adverse effects. Patients may experience symptoms similar to hepatic injury should discontinue the medication:
Liver damage in most cases, are reversible. The use of Nimesulide and alcohol should not be used together as both can damage the liver. Thus I suggest for you to visit your nearest clinic and do a check up of your liver functions.
If you have any more enquiries, you can click on the link (DoctorOnCall) and speak to our doctors in private and get the consultation you need on the phone. Thank you.